# SDR 2006FA0000967

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Aircraft: N217DL
- Make and model: Cessna T206H
- Aircraft serial: T20608224
- Aircraft time: 674 hours
- Engine: Lyc TIO540*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 121140019
- Condition: Damaged
- Location: Rear Window
- Part time: 674 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FACTORY ORIGINAL REAR WINDOW OF THIS AC BEGAN TO DEVELOP A CONCAVE AREA IN THE CENTER OF THE WINDOW.  THIS AREA WOULD BECOME MORE PRONOUNCED IN DIRECT SUNLIGHT.  THIS AC IS 6 YEARS OLD AD HAS ACCUMULATED 674.52 HOURS.  THE AC WAS HANGER KEPT MOST OF THE TIME.  THE WINDOW WAS REPLACED WITH A NEW UNIT MEASURING .250 INCH THICK.  AMPLE CLEARANCE WAS MAINTAINED TO PROVIDE ROOM FOR EXPANSION AND CONTRACTION YET STILL MAINTAINING ADEQUATE ENGAGEMENT OF WINDOW  INTO WINDOW RETAINER.  THE ORIGINAL WINDOW MEASURED .125 INCH THICK.  THIS INSTALLATION WAS PERFORMED UNDER THE FIELD APPROVAL PROCESS AND REQUIRED ONLY MINOR BENDING AND REFORMING OF THE RETAINER FLANGE OF THE AIRCRAFT STRUCTURE TO ACCEPT THIS NEW THICKER
